# SDR SIMA20150918009

- Difficulty date: September 18, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,857 hours, 24,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533816003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R CTR FUSELAGE IV, TOP SKIN IAW SRM 51-20-03, 51-40-06, 51-20-01, 51-40-03, 51-40-02, 53-24-01-S1, ETN-EM-51-118 & ETN-EM-53-265.
